Karaoglan, Ali and Set, Erhan and Akdemir, Ahmet Ocak and Sahin, Eda (2022) New inequalities of Wirtinger type for different kinds of convex functions. Miskolc Mathematical Notes, 23 (2). pp. 741-754. ISSN 1787-2413
|
Text
3712.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2022.3712
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 16 Nov 2022 08:46 |
Last Modified: | 16 Nov 2022 08:46 |
URI: | http://real.mtak.hu/id/eprint/153576 |
Actions (login required)
![]() |
Edit Item |